# SDR DALA1140299861

- Difficulty date: May 21, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Bent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 79, FWD END IS BENT UP AND THERE ARE THREE MIS-DRILLED HOLES ALONG I/B AFT EDGE FABED NEW FLOOR  PANEL PER DC9 SRM 53-21-0, PG 14B, 14D, SHEET 1-3, AND SRM  DC9 51-30-2. TREATED AND PRIMED PER DC9 SRM 51-10-3.  ASSEMBLED FLOOR PANEL BY INSTALLING HAT CHANNELS ONTO SKIN, REF DC9 SRM 51-30-1, PG 1 & DC9 SRM 51-30-2, PG 1.
